Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


reyataz 300 mg
Mar 28, 2007

i have been taking two reyataz 150 tablets each morning along with truvada and norvir. i recieved a new shipment of meds last week and was running late and quickly opened the bottles and noticed that the reyataz capsule was now half brown and half blue ( it has always been all blue) i was in a hurry so i just went ahead and took two of them.this happened two mornings in a row, When i took time to read the bottle and paperwork i realized i had been sent reyataz 300 tablets instead so i took a double dose two mornings in a row (600 mg each day) should i be concerned?

Response from Dr. Young

Thanks for your post.

You've received the new 300 mg capsule of atazanvir-- there's probably little consequence of haing taken a double dose for only a couple of days (other than the risk of getting jaundice or yellowing of the eyes).

Just got back to the old dose (and new pill count) of 300 mg with 100 mg of ritonavir (Norvir). Do let your doctor know what happened and whether or not you've developed any side effects.

Best of luck, BY



Previous
No Viral Load
Next
Loosing waight

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement